SEPARATION AXIOMS IN LATTICE-VALUED GENERALIZED TOPOLOGICAL SPACES

Purchase PDF

Published: 2016-06-22

Page: 265-275


FATIMA AL-NABBAT *

Department of Mathematics, College of Science, King Faisal University, Al-Hasa, 31982, P.O. Box 380, Saudi Arabia.

*Author to whom correspondence should be addressed.


Abstract

The purpose of this paper is to introduce and characterize some separation axioms in L-generalized topological spaces namely L-generalized sub Ti and L-generalized Ti-separation axioms for i =0, 1, 2, 2(1/2). Several properties regarding these axioms are investigated. In addition, the relations among them and other separation axioms defined in the literature are discussed. Moreover, Many counter examples for non valid implication are supported.

Keywords: L-generalized topology, L-generalized sub T, L-generalized T, (i = 0, 1, 2, 2(1/2))


How to Cite

AL-NABBAT, F. (2016). SEPARATION AXIOMS IN LATTICE-VALUED GENERALIZED TOPOLOGICAL SPACES. Asian Journal of Mathematics and Computer Research, 12(4), 265–275. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/666

Downloads

Download data is not yet available.